# SDR DXTA2009032703573

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 2,379 hours, 1,835 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Shimmy Dampener
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT JUST PRIOR TO 40 KTS THE NOSE WHEEL STARTS A VERY EXCESSIVE VIBRATION.  FOUND SHIMMY DAMPER LEAKING FLUID, NO FLUID LEFT.  REMOVED AND REPLACED  SHIMMY DAMPER WITH O/H UNIT IAW MM, CONFIRMED PROPER SERVICING OF INSTALLED SHIMMY DAMPER.
